By Topic

Optimal smoothing for noncausal 2-D systems based on a descriptor model

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Uetake, Y. ; Tokyo Univ. of Mercantile Marine, Japan

An optimal smoothing problem for noncausal two-dimensional systems is formulated and solved based on the descriptor model with coefficient functions. Using this model, a forward and backward recursion procedure is obtained. It is shown that for the existence of solutions, pointwise reachability and observability of the descriptor model at infinite poles are important

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 11 )